This question was answered on Thu 29, Apr 2010 06:47pm by Dr Madhulika Mohanty

Period 5 days late, negative HPT. Upset stomach, bloating and cramping, dizzytired and emotional. Usually a late ovulater. Had unprotected sex duringovulation.

    
Asked by braijackava (Female; 26; 4 pregnancies 3 live births. Ovarian cyst removed left ovary Dec 2008. Appendix removed March 2009. Took birth control first 3 weeks of March, period 1 week early in March. Last period March 26th. Became pregnant in Sept 2009, did not test positive with HPT until 1 week late. Pregnancy ended in a blighted ovum October 2009 at 8 weeks. ; Relevant drugs:None ) on Wed 28, Apr 2010 06:19pm

Period 5 days late, negative HPT. Upset stomach, bloating and cramping, dizzy tired and emotional. Usually a late ovulater. Had unprotected sex during ovulation.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Madhulika Mohanty  on Thu 29, Apr 2010 06:47pm:

Hi, as you have discontinued the birth control pills there might be some irregularities in ovulation. Upset stomach ,bloating, cramping can be due to gastrointestinal cause or premenstrual or pregnancy.As you have had unprotected sex you can get pregnant, due to discontinuation of pills the ovulation is uncertain. Some times urine test for pregnancy gives a falls negative result. You should go for a Blood test for Beta HCG and ultrasonography to rule out pregnancy.Consult a Obstetrician and Gynaecologist. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats